I'm Worried PLEASE HELP ME!!

Patient

Q: I previously started taking birth control again and I am 23 years old.
It was normal the first month and suddenly this past month, I started getting my period 1 week and four days before my scheduled menstrual cycle as with the pill.

So I let it all take it's course thinking it may just be my body adjusting to taking birth control once again. This bleeding lasting for quite some time longer than any period I've ever had....(my usual cycle last 4-5days the most).

I've never had a period this unusual it actually stopped and started again fresh as if it would in a next month. Once it finally stopped relief....but Now towards the middle of day I started lightly spotting again. Please help me I'm Worried!!!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews